# SDR 97ZZZM1202

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 2,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ICT OVERNIGHT MAINTENANCE, THE RT OUTBOARD FLAP WAS FOUND TO HAVE A .5 INCH LONG CRACK 8 INCHES FROM OUTBOARD EDGE AND 4 INCHES FROM LE BOTTOM SKIN.  FLAP WAS REPAIRED IAW AMWA TO 1900-27-00-0001 AND SRM 51-70.  (M)
